Here's my deal: Last month and this month, a couple days before my period, I had the worst abdominal cramps of my life--vomitting, diarrhea, dizzies. It lasted about an hour each time. In the last two months, my stomach has been rumbling just about everytime I eat. I think I have a dairy sensitivity because when I eat dairy, about 6 hours later I get diarrhea (not everytime). Yesterday, I ate pizza with meat on it (I rarely eat meat or dairy) and I have a big slice of pie. This is at about 5 pm. I woke up the next day with a stomach ache and really tired. At about 10 am, I started throwing up what I ate the day before, and having diarrhea. That lasted a long time. I developed hives (I've had them once before and I couldn't trace them) all over my body and I got severe chills. I had a second lapse of vomiting/diarrhea and I saw my lips and fingernails were blue. I was really dizzy by this time.
Now it's the evening and my stomach has been turning all day. I am very dizzy when I stand up and have been lying down all day. I lost over 3 lbs today from diarrhea/vomit. I have a headache too--I don't know if I might be dehydrated? The hives are basically gone, the blueness didn't last long, I haven't vomited in hours, though I still have diarrhea when I go. I've eaten very little but I'm trying to drink a lot of fluid.
I just want to know what all this could be? The stomach rumbling, the severe reaction today, the dizzies staying all day. Please help.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.